# SDR AALA201710309025

- Difficulty date: October 28, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 8,686 hours, 3,908 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING EMERGENCY LIGHT TEST FAULT EMERGENCY POWER SUPPLY UNIT. [11WL] EMER L/ DEU B [300RH6] WAS ON MCDU. WHILE TROUBLESHOOTING THIS ISSUE MAINTENANCE ISOLATED THE ISSUE TO THE EMERGENCY LIGHTS FOR SEATS 22 AND 23 ABC BEING INOPERATIVE CAUSED BY BROKEN WIRES AFT OF CONNECTOR 7260VC8A. REPAIRED BROKEN WIRES PER WDM 33-51-08 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
